MathSciNet Relay Station
MathSciNet bibliographic data
MR2093764 60G15 (41A60 44A15 60E10)
Fill, James Allen; Torcaso, Fred Asymptotic analysis via Mellin transforms for small deviations in $L\sp 2$-norm of integrated Brownian sheets. Probab. Theory Related Fields 130 (2004), no. 2, 259–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement